# SDR MYWA100021

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,894 hours, 9,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ram Air Door
- Condition: Open
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT FL 380, LT RAM AIR DOOR FULL OPEN AND LT BLEED TRIP OFF LIGHTS ILLUMINATED.
